MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-100/I20-40
Medical Device Problem Codes Off-Label Use (1494); Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with a left common iliac artery aneurysm (lciaa) on (b)(6) 2019 by implanting a gore (non-endologix) excluder leg first to treat the lciaa, and then an afx2 bifurcated stent graft (bsg) was deployed over the proximal neck and an afx vela suprarenal was deployed just below the renal artery.After a complete touch-up, final angiography confirmed no endoleaks and the procedure was completed.During a six-month follow-up, the aneurysm sac size had shrunk.However, a tendency for gradual aneurysm enlargement was noted starting approximately four years prior (in 2021).In (b)(6) 2025, a computed tomography scan was performed as the aneurysm diameter had increased to approximately 60mm.The results confirmed an apparent endoleak originating from the suture line of the afx2 bsg leg.Reportedly, the lciaa was assessed and found to be in good condition under observation.The endoleak was determined to be a type iiib endoleak originating from the graft of the afx2 bsg leg.Reintervention was completed on (b)(6) 2025 where the physician placed a gore (non-endologix) excluder and a proximal gore (non-endologix) cuff.The secondary procedure was completed without any endoleaks.The final patient status was reported to be discharged home post-secondary procedure.The afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Endologix made an attempt to retrieve the reported adverse event/incident-related medical records/medical imaging; however, the distributor reported that the patient medical records and imaging are not available; therefore, a clinical assessment cannot be performed.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed because the device was not returned to endologix for evaluation.The devices involved in this event will not be returned for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The distributor was unable to provide this information.Due to the absence of medical records and medical imaging device, use, procedure, and/or anatomy relatedness to this incident could not be evaluated.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The final patient status was reported to be discharged home post-secondary procedure.No additional investigation of this reported incident is planned.This and similar incident will continue to be monitored.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text : device remains implanted.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23697041
Report Number3011063223-2025-00182
Device Sequence Number15721356
Product Code MIH
UDI-Device Identifier00818009014672
UDI-Public(01)00818009014672(17)201102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2020
Device Model NumberBEA25-100/I20-40
Device Lot Number2007068005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LOT# 2156839001); GORE (NON-ENDOLOGIX) EXCLUDER LEG (LOT# UNK)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale